JournalsggdVol. 1 , No. 2DOI 10.4171/ggd/9

Connectedness at infinity of systolic complexes and groups

  • Damian Osajda

    Uniwersytet Wrocławski, Poland
Connectedness at infinity of systolic complexes and groups cover

Abstract

By studying connectedness at infinity of systolic groups we distinguish them from some other classes of groups, in particular from the fundamental groups of manifolds covered by Euclidean space of dimension at least three. We also study semistability at infinity for some systolic groups.